Divergent solutions to the 5D Hartree equations

Tom 125 / 2011

Daomin Cao, Qing Guo Colloquium Mathematicum 125 (2011), 255-287 MSC: 35Q55, 35A15, 35B30. DOI: 10.4064/cm125-2-10

Streszczenie

We consider the Cauchy problem for the focusing Hartree equation $iu_{t}+\varDelta u+(|\cdot|^{-3}\ast|u|^{2})u=0$ in $\mathbb{R}^{5}$ with initial data in $H^1$, and study the divergence property of infinite-variance and nonradial solutions. For the ground state solution of $-Q+\varDelta Q+(|\cdot|^{-3}\ast|Q|^{2})Q=0 $ in $ \mathbb{R}^{5}$, we prove that if $u_{0}\in H^{1}$ satisfies $M(u_0) E(u_0) < M(Q) E(Q)$ and $\|\nabla u_{0}\|_{2}\|u_{0}\|_{2} >\|\nabla Q\|_{2}\|Q\|_{2} ,$ then the corresponding solution $u(t)$ either blows up in finite forward time, or exists globally for positive time and there exists a time sequence $t_{n}\rightarrow\infty$ such that $\|\nabla u(t_{n})\|_{2}\rightarrow\infty.$ A similar result holds for negative time.

Autorzy

  • Daomin CaoAcademy of Mathematics and Systems Science
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail
  • Qing GuoAcademy of Mathematics and Systems Science
    Chinese Academy of Sciences
    Beijing 100190, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek